Dangers of adding something new


Well, I was in a bad place not too long ago, but after I saw my psychiatrist, I’m so much better. I was put on Clonazapam for restless leg syndrome by a different doctor and it didn’t react well with my body chemistry. I became very very depressed in a two week time period. So, now that I stopped taking it, I feel so much better. WHOO HOOOOOO!!! Being Bipolar is a bitch sometimes!

Advertisements

2 thoughts on “Dangers of adding something new

  1. Stephanie August 20, 2012 / 11:38 AM

    Hey girlie!! How are you??? You haven’t blogged in a while. Wheres my duals??? Whats going on with you? Anything new? Lots new with me if you been keeping up with my blog lol! 🙂 Write back soon!!! Stephanie

    • mydualities October 25, 2012 / 8:29 AM

      Hey Stephanie!! Sorry. I haven’t been paying attention to the blogging world in a long time. I’m doing pretty good. Going with the flow, I guess. I’ll have to check out your blog again to see how your doing. Thanks for checking on me.
      Duals

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s